# SDR DALA2019032902049

- Difficulty date: March 28, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,811 hours, 24,220 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK THAT DOES NOT EXCEED THE AUTORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE AREA BTW FR35L AND FR36L. PERFORMED TIME LIMITED REPAIR INSTRUCTIONS ON THE PRESSURE PLATE AREA BTW FR 35L AND FR 36L ON LOWER FUSELAGE AS PER CARD 5311-01171- 04A, PRI 576411 -14AD REV.0,1,2 AND ER/A 576411-14AD.
